Existence of multiple positive solutions for nonhomogeneous elliptic problems in RN

Tiexiang Li Tsung-fang Wu

Analysis of PDEs mathscidoc:1912.43748

Nonlinear Analysis: Theory, Methods & Applications, 75, (14), 5639-5652, 2012.9
In this paper, we study the multiplicity of positive solutions for the nonhomogeneous elliptic problem: u+ u= f (x) u p 1+ h (x) in R N. We will show how the shape of the graph of f (x) affects the number of positive solutions.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:54:57 uploaded by litx ] [ 216 downloads ] [ 0 comments ]
@inproceedings{tiexiang2012existence,
  title={Existence of multiple positive solutions for nonhomogeneous elliptic problems in RN},
  author={Tiexiang Li, and Tsung-fang Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205457841338312},
  booktitle={Nonlinear Analysis: Theory, Methods & Applications},
  volume={75},
  number={14},
  pages={5639-5652},
  year={2012},
}
Tiexiang Li, and Tsung-fang Wu. Existence of multiple positive solutions for nonhomogeneous elliptic problems in RN. 2012. Vol. 75. In Nonlinear Analysis: Theory, Methods & Applications. pp.5639-5652. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205457841338312.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved